# SDR CALA0100603

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN FORWARD CARGO SHEAR TIE AT FS 370, LONGERON 22-23L. THE CRACKED AREA WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 7, 53-03, FIGURE 7, AND 51-10-3.
